# SDR DALA2017010400140

- Difficulty date: December 31, 2016
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 87,727 hours, 36,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ROWS 1CD, 2CD, AND 3CD EMERGENCY LIGHTS INOPERATIVE.  R & R THE FUSE IAW WDM 33-55. OPS NORMAL.
